Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

symptoms when paxil dosage is too high

Posted by maddog on February 27, 2004, at 18:42:08

Here is a synopsis of my story:
I was on Paxil (30mg) for 2 years and then gradually weaned off. I was paxil-free for 6 months and then my anxiety levels increased due to stress at work. In the past 9 weeks I have gone back onto Paxil. I have been taking 40mg for 3 weeks now.

I still feel quite anxious, nervous and jittery. I am beginning to wonder if it is my psychological state or my dosage. I also take klonopin occassionally.

Any insight would be appreciated. Thanks.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maddog thread:318339
URL: http://www.dr-bob.org/babble/20040223/msgs/318339.html